Alert archive / Indiana / Wind Advisories in 2006

Wind Advisory 8, NWS Northern Indiana

October 27, 20068 counties in Ohio; 21 counties in Indiana; 4 counties in Michigan

NWS Northern Indiana issued this wind advisory at Oct 27, 2006, 3:22 PM EDT for 8 counties in Ohio; 21 counties in Indiana; 4 counties in Michigan. It took effect at Oct 28, 2006, 8:00 AM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Oct 27, 2006, 3:22 PM EDT (19:22 UTC)
In effect from
Oct 28, 2006, 8:00 AM EDT
Expired
Oct 28, 2006, 6:24 PM EDT
In force
10 hr
Issued by
NWS Northern Indiana
All 33 counties

Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 38 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.4 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2006-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2006-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KIWX 271922
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
322 PM EDT FRI OCT 27 2006

...STRONG WINDS SATURDAY...

.LOW PRESSURE OVER THE OHIO VALLEY WILL INTENSIFY AS IT MOVES
NORTHEAST INTO THE EASTERN GREAT LAKES ON SATURDAY. IN RESPONSE...
WEST TO NORTHWEST WINDS WILL INCREASE SUBSTANTIALLY AROUND DAYBREAK.
WIND SPEEDS OF 25 TO 35 MPH WILL BE COMMON WITH SOME GUSTS TO 45
MPH LIKLEY.

LOOSE OBJECTS SHOULD BE SECURED THIS EVENING. 


INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-280330-
/O.NEW.KIWX.WI.Y.0008.061028T1200Z-061029T0000Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...
ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...
LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...
BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY...
MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...
COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...
DELPHOS...LIMA
222 PM CDT FRI OCT 27 2006 /322 PM EDT FRI OCT 27 2006/

...WIND ADVISORY IN EFFECT FROM 8 AM EDT /7 AM CDT/ TO 8 PM EDT
/7 PM CDT/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A WIND
ADVISORY WHICH IS IN EFFECT FROM 8 AM EDT /7AM CDT/ TO 8 PM EDT /7
PM CDT/ SATURDAY.

WEST TO NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH BY SATURDAY
MORNING. WIND GUSTS TO 45 MPH ARE LIKELY.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN LIGHT WEIGHT AND HIGH PROFILE VEHICLES
SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. ADDITIONALLY...DUE TO
THE RAIN SOAKED GROUND AND THE STRONG WIND...SOME TREES WITH WEAK
ROOT SYSTEMS COULD TOPPLE OVER.

$$
4 follow-up statements
000 
WWUS73 KIWX 280323
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1123 PM EDT FRI OCT 27 2006

...STRONG WINDS SATURDAY...

.LOW PRESSURE OVER THE OHIO VALLEY WILL INTENSIFY AS IT MOVES
NORTHEAST INTO THE EASTERN GREAT LAKES. IN RESPONSE...WEST TO
NORTHWEST WINDS WILL INCREASE SUBSTANTIALLY AROUND DAYBREAK. WIND
SPEEDS OF 25 TO 35 MPH WILL BE COMMON WITH SOME GUSTS TO 45 MPH
LIKELY. LOOSE OBJECTS SHOULD BE SECURED.

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-281130-
/O.CON.KIWX.WI.Y.0008.061028T1200Z-061029T0000Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...
ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...
LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...
BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY...
MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...
COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...
DELPHOS...LIMA
1023 PM CDT FRI OCT 27 2006 /1123 PM EDT FRI OCT 27 2006/

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM EDT /7 AM CDT/ TO
8 PM EDT /7 PM CDT/ SATURDAY...

WEST TO NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH BY SUNRISE.
WIND GUSTS TO 45 MPH ARE LIKELY.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN LIGHT WEIGHT AND HIGH PROFILE VEHICLES
SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. ADDITIONALLY...DUE TO
THE RAIN SOAKED GROUND AND THE STRONG WIND...SOME TREES WITH WEAK
ROOT SYSTEMS COULD TOPPLE OVER.

$$
000 
WWUS73 KIWX 281122
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
722 AM EDT SAT OCT 28 2006

...STRONG WINDS TODAY...

.STRONG LOW PRESSURE OVER WESTERN NEW YORK WILL CONTINUE TO
INTENSIFY AS IT MOVES NORTHEAST INTO CANADA THIS AFTERNOON. IN
RESPONSE...WEST TO NORTHWEST WINDS WILL INCREASE SUBSTANTIALLY
THIS MORNING. WIND SPEEDS OF 25 TO 35 MPH WILL BE COMMON WITH
SOME GUSTS TO 45 MPH LIKELY. LOOSE OBJECTS SHOULD BE SECURED.

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-281930-
/O.CON.KIWX.WI.Y.0008.061028T1200Z-061029T0000Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...
ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...
LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...
BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY...
MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...
COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...
DELPHOS...LIMA
622 AM CDT SAT OCT 28 2006 /722 AM EDT SAT OCT 28 2006/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING...

WIND SPEEDS OF 25 TO 35 MPH WILL BE COMMON WITH SOME GUSTS TO 45
MPH LIKELY.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN LIGHT WEIGHT AND HIGH PROFILE VEHICLES
SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. ADDITIONALLY...DUE TO
THE RAIN SOAKED GROUND AND THE STRONG WIND...SOME TREES WITH WEAK
ROOT SYSTEMS COULD TOPPLE OVER.

$$
000 
WWUS73 KIWX 281920
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
320 PM EDT SAT OCT 28 2006

...STRONG WINDS TODAY...

.STRONG LOW PRESSURE OVER WESTERN NEW YORK WILL CONTINUE TO
INTENSIFY AS IT MOVES NORTHEAST INTO CANADA. IN RESPONSE...WEST
TO NORTHWEST WINDS WILL REMAIN IN THE 25 TO 35 MPH RANGE WITH A
FEW GUSTS AROUND 45 MPH. WINDS ARE EXPECTED TO DIMINISH THIS
EVENING. LOOSE OBJECTS SHOULD BE SECURED.

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-290000-
/O.CON.KIWX.WI.Y.0008.000000T0000Z-061029T0000Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...
ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...
LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...
BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY...
MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...
COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...
DELPHOS...LIMA
220 PM CDT SAT OCT 28 2006 /320 PM EDT SAT OCT 28 2006/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING...

WINDS SPEEDS OF 25 TO 35 MPH WITH A FEW GUSTS TO 45 MPH WILL
CONTINUE INTO EARLY EVENING. 

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN LIGHT WEIGHT AND HIGH PROFILE VEHICLES
SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. ADDITIONALLY...DUE TO
THE RAIN SOAKED GROUND AND THE STRONG WIND...SOME TREES WITH WEAK
ROOT SYSTEMS COULD TOPPLE OVER.

$$
000 
WWUS73 KIWX 282224
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
624 PM EDT SAT OCT 28 2006

...WIND ADVISORY CANCELLED...

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-282330-
/O.CAN.KIWX.WI.Y.0008.000000T0000Z-061029T0000Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...
ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...
LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...
BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY...
MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...
COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...
DELPHOS...LIMA
524 PM CDT SAT OCT 28 2006 /624 PM EDT SAT OCT 28 2006/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE WIND ADVISORY. 

WINDSPEEDS WILL CONTINUE TO DIMINISH THROUGH SUNSET WITH A FEW
GUSTS TO 25 MPH POSSIBLE YET THROUGH 8 PM EDT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this wind advisory went out at Oct 27, 1:55 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Oct 27, 1:55 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
155 PM EDT FRI OCT 27 2006

.AVIATION...
SEVERAL FACTORS COMING TOGETHER TO KEEP IFR CONDITIONS AT BOTH SBN
AND FWA. A SFC LOW WILL TRACK SE OF THE AREA AS A DEFORMATION ZONE
SETS UP NW OF THE LOW. HAVE INCLUDED SOME HEAVY RAIN AT FWA WITH
LIFR CONDITIONS EXPECTED IN VICINITY OF DEFORMATION ZONE.  ALTHOUGH
SOME IMPROVEMENT IN CIG/VSBY CONDITIONS IS EXPECTED OVERNIGHT...THE
WINDS SHOULD INCREASE SATURDAY AS THE LOW DEEPENS. HAVE WIND SPEED
SUSTAINED ABOVE 20 KNOTS. SBN MAY BE UP TO VFR BY THE END OF THE TAF
PERIOD...BUT FOR NOW LEFT IMPROVEMENT TO MVFR.

&&

.SHORT TERM...
TODAY AND TONIGHT.

...RIVER FLOODING POTENTIAL INCREASING FOR PARTS OF NE INDIANA AND
NW OHIO...

IMPRESSIVE CIRCULATION ALREADY NOTED OVER OKLAHOMA IN AREA OF
CURRENT CLOSED LOW AND DEVELOPING SFC REFLECTION. THIS FEATURE
WILL MOVE NORTHEAST TOWARD THE OHIO VALLEY LATER TODAY AND TONIGHT
AND PHASE WITH ENERGY FROM THE PLAINS...RESULTING IN RAPID
CYCLOGENESIS OVER THE OHIO VALLEY. COUPLED JET STRUCTURE SETS UP
LATER THIS AFTERNOON AND ESPECIALLY TONIGHT ACROSS SE PARTS OF THE
CWA. PLENTY OF MSTR ALREADY SEEN STREAMING NORTH FROM THE GULF
THROUGH MISSOURI. MODELS ALSO CONTINUE TO SHOW WELL DEFINED 700 MB
TROWAL TO TAKE SHAPE AND POSSIBLY REMAIN RATHER STATIONARY OVER SE
AREAS AS THE LOW PIVOTS TO THE EAST AND NORTH. THIS
MORNING...GENERALLY LIGHT PRECIP EXPECTED AS AREA WILL BE IN
BETWEEN AREAS OF LIFT SO MAINLY A LGT RAIN/DRIZZLE SETUP.
HOWEVER...CONDITIONS WILL RAPIDLY BEGIN TO CHANGE TOWARDS NOON SO
WILL NOT TRY TO GET CUTE WITH WORDING AND JUST MAINTAIN CURRENT
LAYOUT THIS AM. WITH ABOVE MENTIONED CONCERNS...HAVE ADDED MENTION
OF HEAVY RAIN TO CATEGORICAL AREA AND EXTENDED INTO THIS EVENING.
HAVE ALSO WENT WITH HPC QPF IN SE AREAS WITH AMOUNTS OVER AN INCH
IN SOME SPOTS. WHILE A SIG FLOODING EVENT IS NOT EXPECTED...ENOUGH
RAIN HAS FALLEN IN RECENT DAYS TO KEEP GROUND CONDITIONS VERY WET
ESPECIALLY IN THE SE. ESF HAS BEEN OUT PAST FEW DAYS HIGHLIGHTING
THE POTENTIAL AND WITH SITUATION SETTING UP FOR MORE
RAINFALL...WILL TAKE THE LEAD ON ISSUING A FLOOD WATCH FOR SE
PARTS OF THE CWA. NW OF THIS AREA POPS WILL TAPER OFF TO LIKELY
FOR A GOOD CHUNK OF THE CENTRAL AND NW CWA WITH CHC POPS IN FAR
NW. SOME CONCERN BASED ON HINTS AT TROUGH DIGGING A BIT DEEPER TO
THE WEST POTENTIALLY THROWING THE UPPER SYSTEM A BIT FURTHER NORTH
WHICH COULD BRING CAT POPS FURTHER NW THAN CURRENTLY FORECAST.
WILL LEAVE ALONE FOR NOW. MINOR CHANGES TO TEMPS TO DECREASE
SLIGHTLY IN NW AND INCREASE SLIGHTLY IN SE AREAS. MANY PARTS OF
CNTRL/SOUTHERN ILLINOIS AND MISSOURI CURRENTLY IN THE UPR 40S TO
LOW 50S. THINK UPR 40S IS POSSIBLE IN FAR SE AREAS WITH COOLER
CONDITIONS TO PREVAIL ACROSS THE NW.

AS MENTIONED WILL CONTINUE AFTN POPS INTO THIS EVENING. WILL
MAINTAIN JUST CHC POPS AFTER MIDNIGHT AS BEST LIFT LOOKS TO BE
DEPARTING AROUND 6Z. COULD NEED TO EXTEND FURTHER TOWARDS 12Z...BUT
SHOULD WORK FOR NOW. COLDER TEMPS WILL BEGIN TO FILTER IN WITH LOWS
BACK INTO THE 30S. WINDS WILL ALSO INCREASE LATER TONIGHT BUT
HIGHEST WINDS SHOULD REMAIN JUST OUTSIDE THIS PERIOD.

&&

.LONG TERM...
PHASING OF THE NORTHERN AND SOUTHERN JETSTREAM WILL BE ONGOING JUST
TO OUR EAST AT THE START OF THIS PERIOD SATURDAY. RAPID SURFACE
CYCLOGENESIS WILL OCCUR NEAR THE ATLANTIC STATES ALLOWING BACK SIDE
PRESSURE GRADIENT TO INTENSIFY DURING THE DAY. POWERFULL JET STREAK
DIGGING INTO THE BACKSIDE OF UPPER TROUGH OVER THE GREAT LAKES WILL
BE RESPONSIBLE FOR THIS DEVELOPMENT.

FEW CHANGES TO LONG TERM GRIDS. BIGGEST CHANGE WAS TO ADJUST
SATURDAY HOURLY TEMPERATURES TO A NON DIURNAL TREND GIVEN COLD AIR
ADVECTION THROUGH THE DAY AND FALLING 850MB TEMPS WITH SYNOPTIC
SYSTEM INTENSIFICATION. ALSO BUMPED WINDS UP FOR SATURDAY GIVEN
THIS COLD AIR AND INCREASING WIND FIELD. COULD APPROACH ADVISORY
CRITERIA BUT TOO EARLY FOR ANY HEADLINES AT THIS TIME. CONTINUED
WITH LAKE EFFECT SHOWERS SATURDAY BUT CONCERNED ABOUT MARGINAL DELTA
T VALUES ONLY REACHING 13 TO 14C AND VERY STRONG LOW LEVEL WINDS OF
40 TO 50 KNOTS SHEARING APART ANY DEVELOPMENT. STILL...COULD BE SOME
MULTICELLULAR TYPE SHOWERS SO CONTINUED WITH CHANCE POPS. MODELS
STILL SHOWING WARM AIR ADVECTION QUICKLY RETURNING SAT NIGHT AND
SUNDAY. FEW CHANGES TO THESE GRIDS WITH WARMING TREND ALREADY NOTED.
REMAINDER OF LONG TERM GRIDS UNCHANGED AT THIS TIME.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLOOD WATCH FROM NOON EDT TODAY THROUGH SATURDAY MORNING
     FOR INZ010-INZ024-INZ026-INZ027-INZ032-INZ033-INZ034.

MI...NONE.
OH...FLOOD WATCH THROUGH 8 AM SATURDAY MORNING FOR ALL OF NW OH

LM...GALE WARNING FROM 8 AM EDT SATURDAY TO 7 AM EST SUNDAY FOR
     LMZ043-LMZ046.

&&

SHORT TERM...FISHER
AVIATION...SKIPPER
LONG TERM...LASHLEY
Hazardous weather outlook, Oct 27, 11:26 AM EDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1126 AM EDT FRI OCT 27 2006

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-281530-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
1026 AM CDT FRI OCT 27 2006 /1126 AM EDT FRI OCT 27 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

RAIN IS EXPECTED TODAY AND EARLY TONIGHT. THE RAIN MAY BE HEAVY
AT TIMES...MAINLY SOUTH AND EAST OF A LINE FROM MARION TO FORT
WAYNE INDIANA TO WAUSEON OHIO. FLOODING WILL BE POSSIBLE IN THIS
AREA IF THE HEAVY RAIN OCCURS...THEREFORE A FLOOD WATCH IS IN
EFFECT. FLOODING WILL LIKELY BE CONFINED TO STREAMS...RIVERS AND
ASSOCIATED LOW AREAS THAT ARE PRONE TO FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WEST TO NORTHWEST WINDS WILL INCREASE SATURDAY TO 25 TO 35 MPH BY
LATE SATURDAY MORNING. WIND GUSTS AS HIGH AS 45 MPH WILL ALSO BE
POSSIBLE FROM LATE SATURDAY MORNING INTO SATURDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-061-281530-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
1126 AM EDT FRI OCT 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WAVES WILL INCREASE TO BETWEEN 2 AND 4 FEET TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A GALE WARNING IS IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY
MORNING. NORTHWEST GALES TO 40 KNOTS AND WAVES BETWEEN 10 AND 16
FEET CAN BE EXPECTED. SMALL CRAFT ADVISORIES WILL BE ISSUED FOLLOWING
THE GALE WARNING SUNDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 4:22 AM EDTFlood WatchIWXAllen, Defiance, Fulton, Henry, Paulding, Putnam and 2 more17 hr

Nearby

Wind Advisories in Indiana, 2006Wind Advisories in Ohio, 2006Wind Advisories in Michigan, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.